# SDR SWAA2013112122648

- Difficulty date: October 30, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 62,709 hours, 51,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6552874
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUD FRAME CRACKED AT BS 951 + 20, STRINGER 17L.  R & R STUD FRAME IAW SRM & DRAWING.
